# SDR DALA2020121504106

- Difficulty date: December 15, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 13,391 hours, 1,208 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Condition: Dirty
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER PARKING AT GATE IN RJTT, ALL CABIN DOORS DISPLAYED FLASHINNG RED LIGHTS, CABIN PRESSURE WAS VERIFIED AT ZERO.  OUTFLOW VALVES FULL OPEN.  CORRECTIVE ACTION: CONFIRMED CABIN DELTA P & CABIN ALT 0.  NO ECAM MSG D/M & STATUS.  PERFORMED BITE CPCS TEST OK & COND CHECK DOOR PRESS WARNING SW NORMAL, CLEANED PRESS SW ORIFICE & ITEM OK FOR SERVICE, PER A350 AMM A350-A-21-31.
